Enriques diagrams and log-canonical thresholds of curves on smooth surfaces

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02472904
Contributor : Daniel Naie <>
Submitted on : Monday, February 10, 2020 - 2:16:46 PM
Last modification on : Wednesday, February 19, 2020 - 1:08:33 AM

Links full text

Identifiers

Collections

Citation

Marian Aprodu, Daniel Naie. Enriques diagrams and log-canonical thresholds of curves on smooth surfaces. Geometriae Dedicata, Springer Verlag, 2010, 146 (1), pp.43-66. ⟨10.1007/s10711-009-9425-7⟩. ⟨hal-02472904⟩

Share

Metrics

Record views

10